Публикации в базе данных Math-Net.Ru
-
Bifurcations of the polycycle “tears of the heart”: multiple numerical invariants
Mosc. Math. J., 20:2 (2020), 323–341
-
Различные отношения эквивалентности в глобальной теории бифуркаций
Труды МИАН, 310 (2020), 86–106
-
Global bifurcations in generic one-parameter families with a parabolic cycle on $S^2$
Mosc. Math. J., 19:4 (2019), 709–737
-
Genera of non-algebraic leaves of polynomial foliations of $\mathbb C^2$
Mosc. Math. J., 18:1 (2018), 63–83
-
Числа вращения и модули эллиптических кривых
Функц. анализ и его прил., 46:1 (2012), 13–30
-
Юлию Сергеевичу Ильяшенко — 75
Mosc. Math. J., 19:2 (2019), 185–188
© , 2025